Jump to content

Search the Community

Showing results for tags 'reinstating'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 7 results

  1. Starting my 4th week of WD and then reinstatement hell from Wellbutrin. I normally take 300mg Wellbutrin per day (all at once in the morning). I’ve taken it since 2012 for very mild, high-functioning depression. I’ve gone up and down on the dose over the years with no discernible issues, but all of 2020 I was on 300mg steady. Around the holidays last December I accidentally missed 2 days of pills, so I went back on the med at 150mg. Did that for 2 months. Then I did a week of alternating 150mg & 300mg doses to ramp back up. The next week I went back to my normal 300mg dose. No
  2. Hi everyone! I'm 27, I've been going through Zoloft withdrawal for about a month and a half (been on them for 1.5 years) Withdrawal aside, my life is extremely stressful and depressing. WITH the withdrawal it is unbearable. I'm always busy and have so much to deal with. Has anyone ever started taking SSRI's again during withdrawal? I clearly made a mistake by tapering too fast and seriously regret it now ( I didn't know). If I took a small dose again for the following months would this ease symptoms? I've already spoken to my therapist, she doesn't know anything and thinks withdraw
  3. Admin note: link to benzo forum thread: Alejandro34: Clonazepam vision damage ? Is reinstatement still an option? I'm writing on behalf of my boyfriend who is going through a rough withdrawal symptoms. Hasn't been able to eat, sleep and he is unable to operate a computer right now. He has been off effexor for almost 5 months. Now he is is desperate and thinking about reinstating. His blood pressure has increased to normal high and sometimes high. He has very loud ringing in the ears. He can't eat or do any complex tasks. He sees distortions (things vent on h
  4. I was on 225 Effexor for 15 years. Wanted off because I sweat profusely on it. Doctor weaned me way too fast which neither he nor I knew at the time. When I got down to 37.5 and started to feel sick, he put me on 40 mgs. of Cymbalta for two weeks, then 20 mgs. for two weeks then told me to take one every other day. After 2 days i had horrible withdrawal symptoms. He put me back on 40 mgs. for 2 weeks. Did not help. He then tried a Prozac bridge. Didn’t work. I went off of Cymbalta and Prozac and he put me back on 37.5 Effexor trying to get me stabilized. It has been almost a month and I h
  5. Hi all, I had been taking 2mg/night of pimozide, an antipychotic for a skin infection from last Sept-Nov 2017. By mid-November, my brain snapped into wakefullness and I did not sleep for 2 months straight. I stopped the drug completely because insomnia was a side effect then later turned into a withdrawal effect. Its been about 4 months of chronic insomnia now. In the first two months of insomnia, I tried herbs, alcohol, sleep hygiene, meditation, exercise, several sedating antidepressants: lorazpam, seroquel, etc. , none of which worked. I then tried Ambien/zolpidem wh
  6. Hi, this is my first post on here. First, I want to say thank you to everyone who is bold enough to post on here, look beyond western Medicince, and having the courage to fight this absolute nightmare of a battle. This forum has helped me tremendously. Now I want to shed some hope. Ive been on Celexa for 10 years at 20mg. It helped me through nursing school as I became depressed seeing suffering and dying people for the first time. What should have been a short stent with and AD and therapy turned into an10 year ordeal with at least one unsuccessful attempt to wean off.
  7. Hello everyone, I'm writing this topic on behalf of my father. He is currently suffering from sever withdrawal symptoms. He has been on Cipralex (10mg) for the past 12+ years. Last summer around June,2016. He decided to wean off the Cipralex, however, he didn't do it the correct way by tapering it off slowly. Instead what he he did is that he used to take 1 dose of 10mg Cipralex every 2 days for about a week. Then the week after he took 1 dose of 10mg Cipralex every 3 days..etc. And in about one month and a half, around Augest, 2016, he was completely off of it. So he didn't really Col
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy